Full Text:   <1277>

CLC number: O221.2; O224

On-line Access: 

Received: 2005-12-28

Revision Accepted: 2006-07-03

Crosschecked: 0000-00-00

Cited: 0

Clicked: 3229

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2006 Vol.7 No.12 P.2083~2087

http://doi.org/10.1631/jzus.2006.A2083


Two-parameters quasi-filled function algorithm for nonlinear integer programming


Author(s):  WANG Wei-xiang, SHANG You-lin, ZHANG Lian-sheng

Affiliation(s):  Department of Mathematics, Shanghai University, Shanghai 200444, China; more

Corresponding email(s):   04810055@sohu.com

Key Words:  Integer programming, Local minimizer, Global minimizer, Filled function, Global optimization


WANG Wei-xiang, SHANG You-lin, ZHANG Lian-sheng. Two-parameters quasi-filled function algorithm for nonlinear integer programming[J]. Journal of Zhejiang University Science A, 2006, 7(12): 2083~2087.

@article{title="Two-parameters quasi-filled function algorithm for nonlinear integer programming",
author="WANG Wei-xiang, SHANG You-lin, ZHANG Lian-sheng",
journal="Journal of Zhejiang University Science A",
volume="7",
number="12",
pages="2083~2087",
year="2006",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2006.A2083"
}

%0 Journal Article
%T Two-parameters quasi-filled function algorithm for nonlinear integer programming
%A WANG Wei-xiang
%A SHANG You-lin
%A ZHANG Lian-sheng
%J Journal of Zhejiang University SCIENCE A
%V 7
%N 12
%P 2083~2087
%@ 1673-565X
%D 2006
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2006.A2083

TY - JOUR
T1 - Two-parameters quasi-filled function algorithm for nonlinear integer programming
A1 - WANG Wei-xiang
A1 - SHANG You-lin
A1 - ZHANG Lian-sheng
J0 - Journal of Zhejiang University Science A
VL - 7
IS - 12
SP - 2083
EP - 2087
%@ 1673-565X
Y1 - 2006
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2006.A2083


Abstract: 
A quasi-filled function for nonlinear integer programming problem is given in this paper. This function contains two parameters which are easily to be chosen. Theoretical properties of the proposed quasi-filled function are investigated. Moreover, we also propose a new solution algorithm using this quasi-filled function to solve nonlinear integer programming problem in this paper. The examples with 2 to 6 variables are tested and computational results indicated the efficiency and reliability of the proposed quasi-filled function algorithm.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Ge, R.P., 1990. A filled function method for finding a global minimizer of a function of several variables. Mathematical Programming, 46(1-3):191-204.

[2] Ge, R.P., Qin, Y.F., 1990. The global convexized filled functions for globally optimization. Applied Mathematics and Computation, 35(2):131-158.

[3] Lucidi, S., Piccialli, V., 2002. New classes of globally convexized filled functions for global optimization. Journal of Global Optimization, 24(2):219-236.

[4] Shang, Y.L, Han, B.S., 2005. One-parameter quasi-filled function algorithm for nonlinear integer programming. Journal of Zhejiang University SCIENCE, 6A(4):305-310.

[5] Shang, Y.L, Zhang, L.S., 2005. A filled function method for finding a global minimizer on global integer optimization. Journal of Computational and Applied Mathematics, 181(1):200-210.

[6] Zhu, W.X., 2000. A filled function method for nonlinear integer programming. Chinese ACTA of Mathematicae Applicatae Sinica, 23(4):481-487.

[7] Zhang, L.S., Gao, F., Zhu, W.X., 1999. Nonlinear integer programming and global optimization. Journal of Computational Mathematics, 7(2):179-190.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE